# SDR AALA20010165

- Difficulty date: January 18, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN SURFACE.  REMOVED CORROSION AND INSTALLED HI-LOK WITH WASHER PER ESO 11697 DATED 1-16-01.  (M)
